Asymptotic properties of some hazard rate function estimators under censored data (Chinese)

Sun, Liuquan, Zhou, Yong . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :597-608

Locate this article in:

Bibtex

@article{CIS-145340,
  Author = {Sun, Liuquan and Zhou, Yong},
  Title = {Asymptotic properties of some hazard rate function estimators under censored data (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {597--608},
  Keywords = {Law of the iterated logarithm}
}

Similar articles